# SDR SWAA2021070288424

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 11,886 hours, 26,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EXIT SIGN FELL OFF; CAPTAIN SIDE; OVERWING EXIT / REATTACHED PLASTIC EXIT SIGN CAPTAIN SIDE OVERWING EXIT IN REFERENCE TO AMM 33-51-11
